Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 1(229), Pages 171–172 (Mi umn2838)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The geometry of $T$-recurrent manifolds

V. F. Kirichenko


Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:1, 196–197

Bibliographic databases:

MSC: 53C55, 53C21, 57R50
Received: 20.12.1981

Citation: V. F. Kirichenko, “The geometry of $T$-recurrent manifolds”, Uspekhi Mat. Nauk, 38:1(229) (1983), 171–172; Russian Math. Surveys, 38:1 (1983), 196–197

Citation in format AMSBIB
\Bibitem{Kir83}
\by V.~F.~Kirichenko
\paper The~geometry of $T$-recurrent manifolds
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 1(229)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn2838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693733}
\zmath{https://zbmath.org/?q=an:0515.53014|0535.53021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..196K}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 1
\pages 196--197
\crossref{https://doi.org/10.1070/RM1983v038n01ABEH003403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SD26300018}


Linking options:
  • http://mi.mathnet.ru/eng/umn2838
  • http://mi.mathnet.ru/eng/umn/v38/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:228
    Full text:93
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021